Open Access
Translator Disclaimer
November, 1982 Some Characterizations of Strong Laws for Linear Functions of Order Statistics
David M. Mason
Ann. Probab. 10(4): 1051-1057 (November, 1982). DOI: 10.1214/aop/1176993727

Abstract

Some necessary and sufficient conditions for strong laws of large numbers to hold for certain classes of linear functions of order statistics (L.F. of O.S.) are given. The results are used to extend and complement some sufficient conditions for strong laws for L.F. of O.S. derived by van Zwet [5] and Wellner [6]. Also a moment-like condition almost equivalent to the existence of an absolute $p$th moment is introduced.

Citation

Download Citation

David M. Mason. "Some Characterizations of Strong Laws for Linear Functions of Order Statistics." Ann. Probab. 10 (4) 1051 - 1057, November, 1982. https://doi.org/10.1214/aop/1176993727

Information

Published: November, 1982
First available in Project Euclid: 19 April 2007

zbMATH: 0505.60032
MathSciNet: MR672306
Digital Object Identifier: 10.1214/aop/1176993727

Subjects:
Primary: 60F15
Secondary: 62G30

Keywords: Linear functions of order statistics , moment conditions , strong laws

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.10 • No. 4 • November, 1982
Back to Top